Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Note on outer derivations of Lie algebras

Shigeaki Tôgô

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 33, Number 1 (1969), 29-40.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138583

Digital Object Identifier
doi:10.32917/hmj/1206138583

Mathematical Reviews number (MathSciNet)
MR0245631

Zentralblatt MATH identifier
0177.05702

Subjects
Primary: 17.30

Citation

Tôgô, Shigeaki. Note on outer derivations of Lie algebras. J. Sci. Hiroshima Univ. Ser. A-I Math. 33 (1969), no. 1, 29--40. doi:10.32917/hmj/1206138583. https://projecteuclid.org/euclid.hmj/1206138583


Export citation

References

  • [1] C. Ghevalley, Theorie des Groupes de Lie, Tome II, Groups algebriques, Paris, 1951.
  • [2] G. Ghevalley, Theorie des Groupes de Lie, Tome III, Theoremes generaux sur les algebres de Lie, Paris, 1955.
  • [3] J. Dixmier, Sur les representations unitaires des groupes de Lie nilpotents III, Ganad. J. Math., 10 (1958), pp. 321-348.
  • [4] J. Dozias, Sur les derivations des algebres de Lie, C. R. Acad. Sci. Paris, 259 (1964), pp. 2748-2750.
  • [5] G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math,, 64 (1942), pp. 677- 694.
  • [6] N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc, 6 (1955), pp. 281-283.
  • [7] V. V. Morozov, Classification of nilpotent Lie algebras of six order. (Russian) Izv. Vyss. Ucebn. Zaved. Matematika 1958, no. 4 (5), pp. 161-171.
  • [8] T. Sato, On derivations of nilpotent Lie algebras, Tohoku Math. J., 17 (1965), pp. 244-249.
  • [9] S. Togo, On splittable linear Lie algebras, J. Sci. Hiroshima Univ. Ser. A, 18 (1955), pp. 289-306.
  • [10] S. Togo, Derivations of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-I, 28 (1964), pp. 133-158.
  • [11] S. Togo, Lie algebras which have few derivations, J. Sci. Hiroshima Univ. Ser. A-I, 29 (1965), pp.29-41.
  • [12] S. Togo, Derivations of Lie algebras, Bull. Amer. Math. Soc, 72 (1966), pp. 690-692.
  • [13] S. Togo,Outer derivations of Lie algebras, Trans. Amer. Math. Soc, 128 (1967), pp. 264-276.